Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

A combinatorial interpretation for the Schett recurrence on the Jacobian elliptic functions


Author: Dominique Dumont
Journal: Math. Comp. 33 (1979), 1293-1297
MSC: Primary 33A25; Secondary 05A15
DOI: https://doi.org/10.1090/S0025-5718-1979-0537974-1
MathSciNet review: 537974
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The coefficients introduced by Alois Schett containing the Taylor series expansions of the Jacobian elliptic functions are proved to count certain classes of permutations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33A25, 05A15

Retrieve articles in all journals with MSC: 33A25, 05A15


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1979-0537974-1
Article copyright: © Copyright 1979 American Mathematical Society